# SDR USAA2012101900001

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8712
- Condition: Broken
- Location: R2 Door
- Part time: 35,319 hours, 17,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - UPON REMOVAL OF EMERGENCY SLIDE ON R-2 DOOR FOUND MOORING LINE BROKEN.  REPLACED R2 DOOR SLIDE IAW EA 104291 & JOB CARD 26L00025010.
